# SDR ASAA2022100140135

- Difficulty date: October 1, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 44,313 hours, 12,937 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100027
- Part serial: 08234H8263
- Condition: Overheated
- Location: Flight Deck
- Part time: 47,110 hours, 14,057 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

L2 WINDOW OVERHEAT ILLUMINATED ON THE GROUND. GROUNDED - YES. PERFORMED SYSTEM TEST AND NO FAULTS FOUND. THE FAULT HISTORY ON CONTROL BOX FOR L2 WINDOW DID HAVE A SENSOR FAULT. REMOVED AND REPLACED L2 WINDOW IAW B737-800 AMM 56-12-11-000-801 AND AMM 56-12-11-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD. ALSO LEAK CHECK GOOD.
